# SDR AU981391

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Engine: Lyc O320D1D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4250
- Condition: Loose
- Location: Engine
- Component: Slick, 4250
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAGNETO ROTOR AND BEARINGS LOOSE IN THE HOUSING ALLOWING THE ROTOR TO CONTACT THE HOUSING.  PART TC:  1,736.
